MAUDE Adverse Event Report: COOK INC FLOW-DIRECTED BALLOON CATHETER; DYG CATHETER, FLOW DIRECTED

COOK INC FLOW-DIRECTED BALLOON CATHETER; DYG CATHETER, FLOW DIRECTED
Catalog Number FDB5.3-35-80
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the balloon on the flow-directed balloon catheter would not inflate, so another device of the same kind was used to complete the occlusion procedure.It was further noted that the tip of the balloon had a leak, and the material was pulling away at the distal end of the balloon causing the failure.This product problem did not result in any reported serious injuries to the patient.

Brand Name
FLOW-DIRECTED BALLOON CATHETER
Common Device Name
DYG CATHETER, FLOW DIRECTED
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8169186
Report Number1820334-2018-03799
Device Sequence Number13890182
Product Code DYG
UDI-Device Identifier00827002108516
UDI-Public(01)00827002108516(17)150820(10)5224750
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2015
Device Catalogue NumberFDB5.3-35-80
Device Lot Number5224750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1